# SDR DALA2020120203942

- Difficulty date: December 1, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 15,857 hours, 5,676 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 1L GIRT BAR BRACKETS DAMAGED.  REPLACED SHEARED RIVET ON GIRT BAR BRACKET, PER B737 AMM 25-00-00.
